# SDR AALA202510094717

- Difficulty date: October 3, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 44,005 hours, 18,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ECS BAY AFT BULKHEAD UPPER INBOARD CHORD CRACKED. REPAIRED RIGHT HAND ECS BAY AFT BULKHEAD UPPER INBOARD CHORD. PER B737 SRM 57-10-10-2R-5.
